Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Tiredness, body pain, feeling of sun burn in arm, nausea, for weeks. Normal test result. Any ideas?

I have been to my doctor and have had several blood test but nothing shows up. I get extremely tired, I ache in parts of my body and recently I feel like I have a sun burn on my arms and my palms ache. I was feeling nauseated but that comes and goes. This has been going on for several weeks. It is effecting my work and home life. Any thoughts? My doctor says it viral buy how long does this go on.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Greetings.
I would say you should take a comprehensive approach and feel the difference for yourself.
You can stay by first changing and including more antioxidant in your food.
That is to say add more capsicum etc.
Eat good.
A nd also add relaxation exercises. If your stress levels come down or will surely help you. Viral fever generally takes around a week times.
Hope this helps.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor